# SDR SWAA2012060404567

- Difficulty date: April 30, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 20,777 hours, 9,462 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434
- Condition: Punctured
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B AFT FLAP LOWER SURFACE PUNCTURED.  REPAIRED AFT FLAP PER SRM.
